PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 35--42 (1995)
On $\Cal M$-harmonic space $\Cal B^s_p$
M. Jevti\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We give several characterizations of the Besov space $\Cal B^s_p$ of $\Cal M$-harmonic functions in the open unit ball in $\Bbb C^n$.
Classification (MSC2000): 32A37
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts